Onset of palmoplantar pustular psoriasis while on adalimumab for psoriatic arthritis: a 'class effect' of TNF-alpha antagonists or simply an anti-psoriatic treatment adverse reaction?

@article{Rallis2010OnsetOP,
  title={Onset of palmoplantar pustular psoriasis while on adalimumab for psoriatic arthritis: a 'class effect' of TNF-alpha antagonists or simply an anti-psoriatic treatment adverse reaction?},
  author={Efstathios Rallis and Chrysovalantis Korfitis and Evgenia Stavropoulou and Markos Papaconstantis},
  journal={The Journal of dermatological treatment},
  year={2010},
  volume={21 1},
  pages={
          3-5
        }
}
Adalimumab is a human, recombinant IgG1 monoclonal antibody that specifically blocks the interaction of tumour necrosis factor (TNF)-alpha with the p55 and the p75 TNF-alpha cell surface receptors. We report the appearance of palmoplantar pustular psoriasis in a patient after 6 months of successful adalimumab administration for psoriatic arthritis. The development or worsening of psoriatic skin lesions is a known side effect of adalimumab and other TNF-alpha antagonists increasingly reported in… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-4 of 4 citations